Lancaster vs. samuelson on the shape of the neoclassical transformation surface

Jerry Stewart Kelly

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)347-351
Number of pages5
JournalJournal of Economic Theory
Volume1
Issue number3
StatePublished - Oct 1969

ASJC Scopus subject areas

  • Economics and Econometrics

Cite this

Lancaster vs. samuelson on the shape of the neoclassical transformation surface. / Kelly, Jerry Stewart.

In: Journal of Economic Theory, Vol. 1, No. 3, 10.1969, p. 347-351.

Research output: Contribution to journalArticle

@article{9f9a66b1bcda4d7480086073aec665e0,
title = "Lancaster vs. samuelson on the shape of the neoclassical transformation surface",
author = "Kelly, {Jerry Stewart}",
year = "1969",
month = "10",
language = "English (US)",
volume = "1",
pages = "347--351",
journal = "Journal of Economic Theory",
issn = "0022-0531",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Lancaster vs. samuelson on the shape of the neoclassical transformation surface

AU - Kelly, Jerry Stewart

PY - 1969/10

Y1 - 1969/10

UR - http://www.scopus.com/inward/record.url?scp=0005076930&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0005076930&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0005076930

VL - 1

SP - 347

EP - 351

JO - Journal of Economic Theory

JF - Journal of Economic Theory

SN - 0022-0531

IS - 3

ER -